# SDR SWAA980789

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D CHECK, FOUND AFT GALLEY DOOR SKIN CRACK AT LOWER HINGE CUTOUT LOWER CORNER.  REPAIRED PER BOEING SRM.
